# SDR AALA202207018810

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 33,434 hours, 18,127 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING IDLE DESCENT EXPERIENCED A FUME EVENT. SOCK ODOR. TURNED OFF ENGINE 1 BLEED, FOLLOWED QRH PROCEDURE. FLIGHT LANDED SAFELY AT CLT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
